# SDR UPS03841221

- Difficulty date: August 27, 2003
- Submitted: September 15, 2003
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- Aircraft time: 76,467 hours, 26,519 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2,  AFT PRESSURE BULKHEAD WEB IS CRACKED AT LBL 26 AND 36, 67 ABOVE CABIN FLOOR     CUTOUT DAMAGED AREAS,NDT VERIFIED NO CRACKS AT CUTOUTS,FABRICATED AND INSTALLED DOUBLERS AND FILLERS I.A.W. DWG. SRO08530007
